# SDR DALA2021052602905

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 47,677 hours, 24,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 - DOOR 2RT DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED DOOR 2RT DOOR ASSIST BOTTLE PER A319 AMM 52-10-00. (7598916)
